MathSciNet Relay Station
MathSciNet bibliographic data
MR1628173 (99d:76084) 76N10 (35Q30 76D05)
Lions, P.-L.; Masmoudi, N. Incompressible limit for a viscous compressible fluid. J. Math. Pures Appl. (9) 77 (1998), no. 6, 585–627.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement